# SDR AALA202504032699

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Part serial: 29378
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION AND EMERGENCY OPERATION CYLINDER IN PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER P/NON: FE240-006 S/N ON: RFM29378 IN PASSENGER CREW DOOR 832 AT AFTGALLEY AREA I.A.WAMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B REFER TO INDIVIDUAL SING OFFENTRIES FOR WORK STEPS PERFORMED, FORM ME-0470 COMPLETE.
